Results 1 to 4 of 4

Thread: Losing weight after tapering steroids

  1. #1
    Join Date
    Oct 2006
    Location
    Michigan
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Losing weight after tapering steroids

    I was wondering how long it takes to lose the weight and puffiness when tapering steroids.
    I didn't really notice how puffy I was until I saw some pics of my slef. I was wondering how long it will take for that to go away now that I am tapering down my prednisone from 20 mg to 10 mg to hope fully 5 mg. Anybody with experience...positive or negative I will appreciate it!
    " Friends help you move.
    REAL friends help you move bodies"
    We put the "fun" in dysfunctional!

  2. #2
    Join Date
    Jun 2005
    Location
    Ottawa, Ont
    Posts
    119
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi There
    I know what you mean abou the photos really showing the puffiness.....I find though that it goes away really quickly for me. I notice a difference within the first few days of tapering my dose. I am at 11.2 (2 and 1/4 pills) right now and my face looks almost normal - have been at 25 mg most ofthe time. My hair is also different on lower doses = less frizzy etc. I don't think it will take too long for you. Good luck, its a great accomplishment to taper isn't it?
    all the best
    karen

  3. #3
    Join Date
    Jan 2004
    Location
    Pacific Northwest
    Posts
    667
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    It is funny to look at your photos - I can look at my face and estimate the dose of Prednisone I was on at the time!
    Missy

  4. #4
    Join Date
    Sep 2006
    Location
    Minnesota
    Posts
    1,368
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I'm avoiding being in photos whenever possible. I'll take all the pix this Christmas..then I don't need to be in 'em. Every time I look in the mirror I just groan. I didn't realize how vain I was until I got sick. I really HATE looking like this and will be very glad to lose the 'moon face!'

    Jody
    "If you trust Google more than you trust your doctor than maybe it's time to switch doctors."

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •